People‎ > ‎Faculty Members‎ > ‎

Shahariar Huda


    General Information

   
Name: Shahariar Huda     
    
Rank: Professor 
    
E-mail: shuda@stat.kuniv.edu
    
Tel:  (+965) 2 498 5529 









Academic Credentials:
  • Ph.D. and D.I.C. (Statistics) 1981, Imperial College, University of London, U.K.
  • M.Sc. (Statistics) 1978, Imperial College, University of London, U.K.
  • B.Sc. (Hons) and A.R.C.S. (Mathematics) 1977, Imperial College, University of London, U.K.
Research Interests:
  • Experimental design
  • Applied Statistics
  • Biostatistics
Selected Publications:

Alqallaf, F.A., Huda, S., Mukerjee, R.
Causal inference from strip-plot designs in a potential outcomes framework
(2019) Statistics and Probability Letters, 149, pp. 55-62. 

Huda, S., Mukerjee, R.
Optimal designs with string property under asymmetric errors and SLS estimation
(2018) Statistical Papers, 59 (3), pp. 1255-1268. 

Huda, S., Mukerjee, R.
Algorithmic and analytical construction of efficient designs in small blocks for comparing consecutive pairs of treatments
(2017) Journal of Statistical Computation and Simulation, 87 (16), pp. 3195-3207. 

Hasan, M.T., Huda, S., Sneddon, G.
A Comparative Study of Observation- and Parameter-driven Zero-inflated Poisson Models for Longitudinal Count Data
(2016) Communications in Statistics: Simulation and Computation, 45 (10), pp. 3643-3659. 

Mukerjee, R., Huda, S.
Approximate theory-aided robust efficient factorial fractions under baseline parametrization
(2016) Annals of the Institute of Statistical Mathematics, 68 (4), pp. 787-803. 

Huda, S., Benkherouf, L.
On Some Two- and Three-dimensional D-minimax Designs for Estimating Slopes of a Third-order Response Surface
(2016) Communications in Statistics: Simulation and Computation, 45 (6), pp. 1885-1895. 

Huda, S., Mhallah, R.
D-minimax Second-order Designs over Hypercubes for Extrapolation and Restricted Interpolation Regions
(2015) Communications in Statistics - Theory and Methods, 44 (21), pp. 4600-4613. 

Huda, S., Mukerjee, R.
Two-level minimum aberration designs in N =2 (mod 4) runs
(2013) Journal of Statistical Planning and Inference, 143 (11), pp. 1872-1879. 

Alqallaf, F., Huda, S.
Minimax designs for the difference between two estimated responses in a trigonometric regression model
(2013) Statistics and Probability Letters, 83 (3), pp. 909-915. 

Chowdhury, R. I., Islam, M. A., Huda, S.  
A multistate transition model for analyzing longitudinal depression data
(2013) Bull. Malaysian Math. Soc. Series 2, 36 (3), pp. 637-655. 

(updated March 2019)